# SDR SWAA2022061403515

- Difficulty date: May 4, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 147A85407
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOWER SILL INNER CHORD HAS SEVERAL CORROSION FROM STA 920 TO STA 1008. / [01] REMOVED ALL CORROSION FROM L2 DOOR LOWER SILL INNER CHORD AT STA 920 TO STA 1008 IAW B 737-700 SRM 51-10-02-0G-0;[02] VERIFIED STEP #1; CORROSION REMOVED.;[03] PERFORMED UT THICKNESS INSP ON REWORKED AREA IAW B737 NDT P4 51-00-00 PROC.3 ; MIN THK. NOTED 0.060' TOOL USED : OLYMPUS 45MG B/C 167381 11/22;[04] EVALUATED AREA: ORIGINAL THICKNESS 0.080'; MAT. REMOVED 0.020' WITH REMAINING THICKNESS OF 0.060' BEING FOUND OUT OF LIMITS IAW SRM 53-70-15-1A-1.;[05] VERIFIED STEP #4; CORROSION REMOVED FOUND OUT O LIMITS.;[06] REMOVED L2 DOOR LOWER SILL INNER CHORD PER REF B737 SRM 51-40-02-0G-0;[07] LOCATED AND DRILLED NEW LOWER SILL INNER CHORD AT L 2 DOOR BETWEEN STA 887 AND STA 1006 REF B737-700 SRM 51-40-05-0G-0 AND DWG# 147A8501.;[08] VERIFIED STEPS 6 AND 7;[09] OK TO INSTALL NEW REPLACEMENT LOWER SILL INNER CHORD.;[10] INSTALLED NEW LOWER SILL INNER CHORD AT L 2 DOOR BETWEEN STA 887 AND STA 1006 REF B737-700 SRM 51-40-02-0G-0 AND DWG# 147A8501.;[11] REMOVED AND REPLACED LOWER SILL INNER CHORD AT L 2 DOOR BETWEEN STA 887 AND STA 1006 REF B737-700 SRM 51-40-05-0G-0 AND DWG# 147A8501.;[12] VERIFIED ALL STEPS COMPLETED
